Hello! I have found this little issue, when i open and close amd software, my vram usage spikes from 10% to 90% and stays for some time. I tried to reinstall drivers, use different drivers (from manufactor website too). Only fix i have found is to delete software, but then i can't change advance settings for games in software. I hope there is a fix, will be waiting for it. :))
Oke. My laptop is HP probook 455 g5, with cpu amd A9-9420 and with amd radeon r5 graphics. 16 ram and 2 ssd's one with 130gb and one with 500gb. I have Wondows 10 Home 64 bit (version 20H2). Gpu driver version is 21.3.1.
Motherboard is HP 8370. Bios version is HP Q84 Ver. 01.15.00.
And i wanna mention that, i have tried factory reset option and ddu.
I redownloaded radeon software and found out that, radeon host application is causing this vram usage spikes. When the task is active my vram usage is up to 93%, but when i end host application task, vram usage is back to 10%.
You might want to go to the HP Website for your Laptop and see what display drivers are advised.
Can you post the link to the HP support page for your exact laptop model please?
You can also install/run HP Support Assistant
on your laptop to check which drivers HP suggest for your device.
I have an HP Laptop and I know that HP issue special laptop drivers for my own machine.
If you read the fine print on the AMD Driver Download Page, AMD give the same advice if you hit problems with the AMD provided drivers.
I was wondering, if it isn't because of ReLive thing? Because when installing amd radeon software it creates relive folder in videos folder, even i don't use ReLive feature.
What processor do you use, if integrated graphics , what is the integrated graphics ? I wouldnt recommend to use radeon software if using laptop or integrated graphics .
You already have the best drivers . On laptop best drivers updates are through Windows 10 . I assume you use Windows 10.
Go to device menager , display adapter , update , browse drivers from pc and you should see the list , find if you use AMD Radeon(TM) R5 graphics.
If your name of graphics under display adapters is "AMD Radeon (TM) Graphics" this might be the problem .